It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


I'm not sure how to help with your burning eyes sensations,but I had eyes that hurt for many months,perhaps for a year.I had a nervous breakdown ,and was given a pill which seemed to bring on this "hurting eyes".
I never took another of this pill.No Doctor could find anything wrong with the eyes.Please guard against applying any pressure with your fingers.This could do permanent damage.I assumed Ativan for anxiety,and Paxil (controlled release only)for my depression,helped to rid me of this frightful condition.
My two daughters made fun (sort of),of me always saying "my eyes hurt",
when they would call to see how I was doing.I would go on the assumption that this is a "nervous" disorder,and get help with meds. Good luck...Bill





All times are GMT -7. The time now is 01:18 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!